# SDR SIMA201904153001

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,945 hours, 32,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105184
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STRIP 4 AND 5,SIDE EXIT LIGHT IN THE EMERGENCY DOORS INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY #3 IAW AMM 33-50-04,OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 11757
